RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1979, Volume 13, Issue 4, Pages 54–56 (Mi faa1938)  

This article is cited in 6 scientific papers (total in 7 papers)

Brief communications

Spectral properties of elliptic pseudodifferential operators on a closed curve

M. S. Agranovich


Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1979, 13:4, 279–281

Bibliographic databases:

UDC: 517.43
Received: 20.03.1979

Citation: M. S. Agranovich, “Spectral properties of elliptic pseudodifferential operators on a closed curve”, Funktsional. Anal. i Prilozhen., 13:4 (1979), 54–56; Funct. Anal. Appl., 13:4 (1979), 279–281

Citation in format AMSBIB
\Bibitem{Agr79}
\by M.~S.~Agranovich
\paper Spectral properties of elliptic pseudodifferential operators on a closed curve
\jour Funktsional. Anal. i Prilozhen.
\yr 1979
\vol 13
\issue 4
\pages 54--56
\mathnet{http://mi.mathnet.ru/faa1938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=554412}
\zmath{https://zbmath.org/?q=an:0423.35087}
\transl
\jour Funct. Anal. Appl.
\yr 1979
\vol 13
\issue 4
\pages 279--281
\crossref{https://doi.org/10.1007/BF01078368}


Linking options:
  • http://mi.mathnet.ru/eng/faa1938
  • http://mi.mathnet.ru/eng/faa/v13/i4/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, B. A. Amosov, “Elliptic pseudodifferential matrix operators on a closed curve”, Funct. Anal. Appl., 15:3 (1981), 217–219  mathnet  crossref  mathscinet  zmath  isi
    2. B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Russian Math. Surveys, 56:4 (2001), 777–784  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Rabinovich V., “Multidimensional pseudodifference operators: Fredholm property, essential spectrum, and exponential estimates of solutions”, Russian Journal of Mathematical Physics, 10:3 (2003), 296–318  isi
    4. Rabinovich V.S., Roch S., “Pseudodifference operators on weighted spaces, and applications to discrete Schrodinger operators”, Acta Appl Math, 84:1 (2004), 55–96  crossref  isi
    5. Kanguzhin B., Tokmagambetov N., Tulenov K., “Pseudo-Differential Operators Generated By a Non-Local Boundary Value Problem”, Complex Var. Elliptic Equ., 60:1 (2015), 107–117  crossref  isi
    6. B. Kanguzhin, M. Ruzhansky, N. Tokmagambetov, “On convolutions in Hilbert spaces”, Funct. Anal. Appl., 51:3 (2017), 221–224  mathnet  crossref  crossref  isi  elib
    7. Ruzhansky M., Tokmagambetov N., “Convolution, Fourier Analysis, and Distributions Generated By Riesz Bases”, Mon.heft. Math., 187:1 (2018), 147–170  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:307
    Full text:133
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020